# SDR DALA2023091207464

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2964580) FOUND SCRATCHES AND BARE METAL ON FLOOR SUPPORT BEAM LBL 1 AND RBL 10 AT STA. 520. C/W WITH FLOOR SUPPORT BEAM REPAIR PER DELTA ERA 611394-14 REV ORIGINAL.
